CSN Login
Members Online: 6

You are here

Carboplatin - Side Effects

tfrost
Posts: 20
Joined: Jun 2006

My Dad, Stage IV Lung Cancer, had his first treatment Tuesday. He is experiencing nausea. According to the side effects, this should have passed by now. Is this normal?

Plymouthean's picture
Plymouthean
Posts: 264
Joined: Jan 2004

I don't believe that you can put a definite time limit on side effects. Everyone is different, and we all react differently. I was very susceptible to the side effects of Cisplatin/Etoposide. Mynausea lasted about five days after treatment, and then would return occasionally, for no apparent reason. The dose and the individual have everything to do with reaction. Best wishes.

ernrol's picture
ernrol
Posts: 91
Joined: Apr 2006

I was very fortunate I had Carboplatin, Taxol and Tarceva. I had no side effects, but I was told that the third or forth day would be the most likely that I would have nausea because they give you tagament with the chemo that is suppose to work for about 48 hours.
Ernie

dreamer925
Posts: 19
Joined: Oct 2005

Hi All...I had carboplatin and taxol. I consider myself one of the lucky ones as I did not get very sick at all. But with the carbo, I found I constantly had that metallic taste in my mouth, and my sense of smell seemed to have magnified by a million, both of which could make me nauseaus. Like plymouthean, I would get that sick feeling a week after they said I would and then it would pass. Also, did they give your dad the nausea medicine? I found if I took it faithfully every day for 4 days after chemo treatment, it prevented it.
Please tell your dad I am praying for him and keeping him in my thoughts, as I am sure many others here are. (And God Bless you too caretaker!! You deserve so much respect and love!)

Subscribe to Comments for "Carboplatin - Side Effects"